Pseudo-differential operators with discontinuous symbols : Widom's conjecture

Bibliographic Information

Pseudo-differential operators with discontinuous symbols : Widom's conjecture

A.V. Sobolev

(Memoirs of the American Mathematical Society, no. 1043)

American Mathematical Society, c2012

Available at  / 11 libraries

Search this Book/Journal

Note

"March 2013, volume 222, number 1043 (second of 5 numbers)."

Includes bibliographical references (p. 103-104)

Related Books: 1-1 of 1

Details

  • NCID
    BB12245709
  • ISBN
    • 9780821884874
  • LCCN
    2012043999
  • Country Code
    us
  • Title Language Code
    eng
  • Text Language Code
    eng
  • Place of Publication
    Providence, R.I.
  • Pages/Volumes
    v, 104 p.
  • Size
    26 cm
  • Parent Bibliography ID
Page Top